# SDR DXTA2024120401354

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 7,056 hours, 5,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006677
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS FLICKERING WHEN EMER LT SWITCH IN ARM POSITION. CORRECTIVE ACTION; REPLACED BOTH EMERGENCY BATTERIES IN REF. TO EMB-505 AMM 33-52-01. OPS CHECK GOOD.
